# SDR BAQA081532

- Difficulty date: November 26, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 1,685 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A433220F281CL
- Part serial: 1004188
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 1,686 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER OUT OF TOLERANCE +120 FT.  REPLACED WITH SERVICEABLE UNIT.
